# SDR AALA202208248327

- Difficulty date: July 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 67,239 hours, 30,679 cycles
- Engine: Iae V2524A5
- Engine time: 60,178 hours, 25,633 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Part number: 5009913G
- Part serial: 4461
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 60,178 hours, 25,633 cycles
- Component: Engine, Iae, V2524A5
- Component part number: V2524A5
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT RECEIVED ECAM MESSAGE ENGINE 1 COMPRESSOR VANE AND MESSAGE REQUIRING NO RAPID THROTTLE MOVEMENT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. THE CREW ALSO REPORTED THAT ON FINAL APPROACH INTO PHX THAT THEY RECEIVED SEVERAL ECAM MESSAGES FOR ENGINE #1 N1 EXCEEDANCE. **ORIGINAL REPORT WAS AALA202207254273** MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #1 ENGINE WITH NO DEFECTS BEING NOTED. MAINTENANCE REPLACED THE FOLLOWING ITEMS ON #1 ENGINE:  VARIABLE STATOR VANE ACTUATOR, FUEL METERING UNIT (FMU) (AALA202208244229), LOW PRESSURE COMPRESSOR BLEED MASTER ACTUATOR (AALA202208243688), LOW PRESSURE / HIGH PRESSURE FUEL PUMP (AALA202208248327) AND ENGINE ELECTRONIC CONTROL (EEC) (AALA202208247542). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
